# SDR 20001120SH038

- Difficulty date: November 15, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N4501B
- Make and model: Piper PA-31-350
- Aircraft serial: 318052168
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: A23D0475
- Condition: Leaking
- Location: Fuel Regulator
- Part time: 164 hours
- Component: Comb Heater, Janitrol
- Component part number: B4050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL WAS OBSERVED LEAKING FROM DRAIN TUBE.  INVESTIGATION REVEALED VALVE TO BE LEAKING FROM DIAPHRAGM PARTING SURFACE.  VALVE BODY SCREWS WERE FOUND TO HAVE LOOSENED OVER TIME.  SUBMITTER SUGGESTED SELECTION OF ALTERNATE LOCKING DEVICE TO PREVENT RECURRENCE.  (X)
